Changes In Spotting On Depo

I have been using Depo Provera for over a year now. I am in the middle of my 5th shot. I have never spotted since I began using the shot, not once. My period simply stopped and that was that, which is also the primary reason I chose this method. About 4 days ago I did begin spotting again and I wonder why? I am not really cramping, maybe very minor but a very insignificant amount. The only change I can think of in my lifestyle is that I am going through some intense emotional turmoil, including depression, that I've never really experienced before and I am curious if this could be contributing to the spotting. I am trying to get back on track eating healthy, but I have eaten little in the past week or so and I know I am very dehydrated, which I am also trying to work on--it's hard to get back into it. Wondering if anyone might have some insight? The female body is so complicated, and so many things can cause this symptom, yet it can be so straightforward and simple at times. And I am really hoping that I am not going to start spotting and never stop. That would be devastating! Thanks for your thoughts.
blackcat22 blackcat22
31-35
May 8, 2012